# SDR SWAA2022033179745

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 420+7; BS 420+12; BS 420+19. / [01] REMOVED FWD DOOR SHIELD AT FCB RBL 23 BS420 - BS440. RECEIVED NEW SHIELD ASSY ITEM: 143A8126U21ATSMRO LOT: 1474950-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND DWG 143A8126 ID:0002 REV: D;[02] RECEIVED NEW SHIELD ASSY ITEM: 143A8126U21ATSMRO LOT: 1474950-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND DWG 143A8126 ID:0002 REV: D;[03] FWD CARGO BAY FWD SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM; PART TO BE REPAIRED BY REPLACEMENT. RECEIVED NEW SHIELD ASSY ITEM: 143A8126U21ATSMRO LOT: 1474950-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND DWG 143A8126 ID:0002 REV: D. INSTALLATION ACCOMPLISHED ON CUST CARD TTG8Q004E57C;[04] UPDATED WORK ACCOMPLISHED;[05] VERIFIED CORRECTIVE ACTIONS 1-4. PART OUT OF LIMITS AND REPLACED.  REMOVAL AND INSTALLATION DOCUMENTED ON TTG8Q004E57C
